Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking neotigason, eyesight problem, dilated cardiomyopathy, no artery disease

i was taking neotigison for 7 months and developed problems with my eyesight so stopped taking it and my eyesight is slowly improving. 12 months later i have found out that i have dilated cardiomyopathy with only 29percent function. Could taking neotigison be related to this as there is no artery disease , i dont drink or smoke(never have), there is no sleep disorder . I am 47, 170 cm tall and 120kg.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
hii donna

There does not seem to be any relation between neotigison and dilated cardiomyopathy.
This shows a relationship between Ichthyosiform erythroderma and cardiomyopathy.
As said in the website, eye problems do occur with this drug but fortunately none of them should be permanent.

hope this helps
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor